# SDR ASAA2024031948982

- Difficulty date: March 19, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 67,425 hours, 27,297 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A750129
- Condition: Corroded
- Location: Bs 787-847 Rbl20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK CORRODED FROM STA 787 TO 847 RBL 20. GROUNDED - YES. REMOVED AND INSTALLED NEW FABRICATED CARGO TRACK ON AFT CARGO COMPARTMENT RBL 20 STA 787 TO 887 IAW B737-900 SRM 51-40-02-0G-0 & 51-40-05.W= 2" O= 0.070" R= 0.050" L= 6" D= 0.020".
